# SDR AALA2009022500001

- Difficulty date: February 25, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 36,711 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - PART OF PROTECTIVE SHROUD FOR EXIT LIGHT ON FIRST CLASS CLOSET IS BROKEN OFF.  REPLACED LIGHT ASSEMBLY AT FIRST CLASS CLOSET.
